Hello my friends, I suffer from chronic migraines and I need your help in sharing your experiences with meds. I can not take abortive triptans, NSAIDS or Depakote. Depakote was the worst drug ever for me. Help I am in so much pain and it is disabling. We don't need to discuss diet because I am already on an organic, low salt, low sugar, nitrate/MSG/sulfite free diet. I do not eat processed foods or drink alcohol! Please share your most helpful drugs and worst drugs for… read more
It's great to have an RN on the team NurseMeme. I've got my Mum to run things by when I can't get any answers for therapies/medications. She's a retired nurse practitioner w/2 Master's and ran her own home healthcare company so, I get lots of info from her.
I know the other members really appreciate your input!
It has been said to do that. My infusions are an hour long. I'm pretty much sleeping with the sedation. Never have hallucinations. There is a huge difference between those who use that drug on the street and doctors that administrate it. The street drug is 100 × more potent and that may cause hallucinations..lol... But I'm not a drug user so idk. I've researched it. You need to Google it. It explains it all. No bad reviews I've seen yet. It is a very effective drug administered deftly from a professional. There are always risks with any drug, just do your research before taking any medication as I do. That's my suggestion to you.
Goody powder is not exactly good for you they can eat your stomach lining (many people have mentioned this happening to them) and cause you to have kidney failure (my uncle from America kidneys failed due to his years of using this product and he was on dialysis, he died from renal failure in 2012 I think) even though they work well @A MyLupusTeam Member @A MyLupusTeam Member